# SDR 9502641162

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162US
- Make and model: Doug DC-10-40
- Aircraft serial: 46771
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: AFA00433
- Condition: Cracked
- Location: Fs 1701
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, A CRACK WAS FOUND ON THE CENTER CARGO FLOOR BEAM AT FS 1701, RBL 33.  REMOVED DAMAGE AND INSTALLED DOUBLERS PER EA 11-93754.
